# SDR CALA2020111601279

- Difficulty date: November 15, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 116,574 hours, 18,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AERSALE CID 513914.  EMERGENCY LIGHT BATTERY PACK BEHIND AIR GRILL AT SEAT ROW 21 A HAS NO CHARGE, REF AERSALE CID 513914.  REPLACED BATTERY PACK AT SEAT ROW 21A, IAW AMM 33-51-07.  OPERATIONS CHECK GOOD.
